Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Block idempotents of twisted group algebras


Author: W. F. Reynolds
Journal: Proc. Amer. Math. Soc. 17 (1966), 280-282
MSC: Primary 20.80
MathSciNet review: 0186742
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. A. Bovdi, The number of blocks of characters of a finite group with given defect., Ukrain. Mat. Ž. 13 (1961), no. 2, 136–141 (Russian, with English summary). MR 0132098
  • [2] Richard Brauer, On the arithmetic in a group ring, Proc. Nat. Acad. Sci. U. S. A. 30 (1944), 109–114. MR 0010547
  • [3] Richard Brauer, Zur Darstellungstheorie der Gruppen endlicher Ordnung, Math. Z. 63 (1956), 406–444 (German). MR 0075953
  • [4] S. B. Conlon, Twisted group algebras and their representations, J. Austral. Math. Soc. 4 (1964), 152–173. MR 0168663
  • [5] Alex Rosenberg, Blocks and centres of group algebras, Math. Z. 76 (1961), 209–216. MR 0130292
  • [6] M. Tazawa, Über die Darstellung der endlichen verallgemeinerten Gruppen, Sci. Rep. Tôhoku Univ. Ser. I 23 (1934), 76-88.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.80

Retrieve articles in all journals with MSC: 20.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0186742-4
Article copyright: © Copyright 1966 American Mathematical Society